Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some automorphism groups in noetherian domains


Author: J. Neggers
Journal: Bull. Amer. Math. Soc. 74 (1968), 572-575
DOI: https://doi.org/10.1090/S0002-9904-1968-12014-2
MathSciNet review: 0240134
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Neggers, Inertial mappings and differentiation on R-modules, (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12014-2